# SDR IPXA11M68761

- Difficulty date: July 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA001021
- Condition: Corroded
- Location: Bs 1741 L51l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO SHEAR TIE HAS CORROSION BETWEEN L-51L TO L51R, STA 1741 ON LOWER AN UPPER FACE OF SHEAR TIE.  REPAIRED SHEAR TIE BY FABRICATION AND INSTALLATION OF REPLACEMENT PART REF SRM 53-00-06, REPAIR 1, FIG 202.
